Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 57, Number 2 (2020), 279-304.
Knots with Hopf crossing number at most one
We consider diagrams of links in $S^2$ obtained by projection from $S^3$ with the Hopf map and the minimal crossing number for such diagrams. Knots admitting diagrams with at most one crossing are classified. Some properties of these knots are exhibited. In particular, we establish which of these knots are algebraic and, for such knots, give an answer to a problem posed by Fiedler in .
Osaka J. Math., Volume 57, Number 2 (2020), 279-304.
First available in Project Euclid: 6 April 2020
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mroczkowski, Maciej. Knots with Hopf crossing number at most one. Osaka J. Math. 57 (2020), no. 2, 279--304. https://projecteuclid.org/euclid.ojm/1586160079